# SDR AALA2018121329030

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 24,787 hours, 2,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 4A37951
- Part serial: KD3237
- Condition: Low Pressure
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE INFLATION BOTTLE PRESSURE GAUGE NEDDLE WAS IN THE RED ZONE.  REPLACED THE SLIDE BOTTLE IAW AMM 25-65-02, AND 25-94-27. OK FOR SERVICE.
